# SDR RAIA0012052

- Difficulty date: December 21, 2000
- Submitted: December 22, 2000
- Operation: Air carrier
- Aircraft: N562HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41078
- Aircraft time: 10,851 hours, 11,436 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Probe
- Part number: C850176
- Part serial: 207
- Condition: Failed
- Location: Left
- Part time: 8,496 hours, 8,678 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

5390-RIC-DURING TAKEOFF LEFT STALL CAPTION LIGHT ILLUMINATED. MAINTENANCE REMOVED AND REPLACED ANGLE OF ATTACK PROBE IAW J41 MAINTENANCE MANUAL.
